Description
Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten. Kirkland Signature Ibuprofen Tablets USP, 200 mg is a non-prescription formula; it should be taken in the smallest effective dose.
Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets Each
Current Price
$23.95
Average
$9.59
Min Price
$0.34
Max Price
$79.99
Price dynamics
60%
Description
Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten. Kirkland Signature Ibuprofen Tablets USP, 200 mg is a non-prescription formula; it should be taken in the smallest effective dose.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
